# SDR AALA20001736

- Difficulty date: October 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 2E INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT PLUG AT SEAT 2E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
